# SDR 2003FA0000826

- Difficulty date: July 29, 2003
- Submitted: July 29, 2003
- Operation: General aviation
- Aircraft: N72HP
- Make and model: Snias AS350B2
- Aircraft serial: 2717
- Aircraft time: 2,663 hours, 8,182 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,486 hours, 2,566 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: ASNA013735E2
- Condition: Rough
- Location: Cyclic Control
- Part time: 2,663 hours, 8,182 cycles
- Component: Torque Shaft, Urocop
- Component part number: 350A2715780402
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC CONTROLS PIVOT ON THIS BEARING DURING PITCH INPUTS. BEARING WAS (CATCHING) OR (RATCHETING) CAUSING DIFFICULTY CONTROLLING AIRCRAFT IN PITCH.
